Alert archive / Pennsylvania / River Flood Warnings in 2008

River Flood Warning 16, NWS State College, PA

March 5, 2008Cumberland County, York County, Pennsylvania

NWS State College, PA issued this river flood warning at Mar 5, 2008, 3:26 AM EST for Cumberland County, York County, Pennsylvania. It took effect at Mar 5, 2008, 10:36 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2008, 3:26 AM EST (08:26 UTC)
In effect from
Mar 5, 2008, 10:36 AM EST
Expired
Mar 5, 2008, 8:35 PM EST
In force
10 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Cumberland County, PA, York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.41 ft at Mar 5, 2008, 2:00 PM EST.

actionminormoderate51003/0503/0603/07
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 12:36 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 5, 12:36 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 AM EST WED MAR 5 2008

.SYNOPSIS...
SIGNIFICANT WET STORM ONGOING WITH FREEZING RAIN NORTH AND
MOD/HVY RAIN ELSEWHERE. THE RAIN WILL LIKELY RESULT IN FLOODING
AS IT MELTS SNOW AS WELL. RIVER FLOODING WOULD BE MAINLY ON
WEDNESDAY AND THURSDAY AS THE RIVERS RISE. SIGNIFICANT ICE
ACCUMULATION REMAINS LIKELY ACROSS THE NORTHERN TIER TONIGHT.

AFTER A BLUSTERY DAY WITH SCATTERED MORNING SNOW SHOWERS
WEDNESDAY...ANOTHER AREA OF LOW PRESSURE WILL GATHER ACROSS THE
LOWER MISSISSIPPI VALLEY AND HEAD TOWARD THE COMMONWEALTH FRIDAY.
THIS COULD BRING ANOTHER ROUND OF WINTRY PRECIPITATION OR FREEZING
RAIN OVER PA FRIDAY INTO EARLY SAT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WATER VAPOR IMAGERY SHOWS CLOSED MID LVL LOW MOVG NEWD THRU THE
OHIO VLY THIS EVENING WITH -9MB/6HR PRES FALLS OUT AHEAD OF THE
ASSOC SFC LOW OVR WESTERN PA. MDLS/ENS IN AGREEMENT IN TRACKING
THE SFC LOW ACROSS SOUTHEAST PA LATE TONIGHT.

REGIONAL RADAR SHOWING A LARGE SWATH OF MODERATE TO HVY RAIN FROM
CENTRAL PA SOUTHWARD THRU VIRGINIA ASSOCIATED WITH STRONG
SOUTHERLY LL JET. TEMPERATURES ACROSS THE NRN TIER COUNTIES HAVE
REMAINED BLW FZG...AND HAVE RECEIVED A FEW HIGH ELEVATION REPORTS
OF OVER A HALF INCH OF ICE ACCRETION ON TREES. A FEW SPOTS AS FAR
SOUTH AS THE I-80 CORRIDOR HAVE DIPPED TO THE FREEZING MARK...BUT
NO SIG PROBLEMS EXPECTED. GRADUAL WARMING IS ANTICIPATED
FOR THE REST OF THE NIGHT...AS SFC LO LIFTS NORTHEAST. WILL LEAVE
CURRENT ICE STORM WARNING AND FREEZING RAIN ADVISORY INTACT THRU
12Z. DESPITE THE WARMING TREND OVERNIGHT...SUSPECT A FEW HIGH
ELEVATION LOCATIONS WILL REMAIN BLW FREEZING INTO THE EARLY
MORNING HOURS.

LATEST IFLOWS AND MULTISENSOR PRECIP ESTIMATES INDICATE HEAVIEST
RAIN SO FAR /ARND 2 INCHES/ HAS FALLEN FROM FULTON CO NORTHWRD
THRU EASTERN CENTRE CO...PROMPTING FLOOD WARNINGS IN THIS AREA.
COMBO OF STG LLJ/HI PWS AND RT ENTRANCE REGION UPR LVL JET
DYNAMICS WILL SUPPORT A CONTINUATION OF MOD TO HVY RAINFALL
FOR MUCH OF THE NIGHT...WITH ADDITIONAL WARNINGS LIKELY TO
FOLLOW. ELEVATED INSTABILITY WILL ACCOMPANY THE COLD/OCCLD FNT
THRU THE REGION LATER TONIGHT...SO CANNOT RULE OUT SOME ISOLD
THUNDER. SPC CONTINUES TO HIGHLIGHT PORTIONS OF THE LOWER SUSQ
VALLEY WITH A SLIGHT SVR RISK. LATEST MODEL DATA CONTINUES TO
INDICATE MODEST INSTABILITY SOUTH OF SFC LO TRACK...COMBINED WITH
IMPRESSIVE SHEAR. WILL THEREFORE HAVE TO WATCH FOR POSS DAMAGING
WIND GUSTS IN THAT AREA ARND 09Z.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
COLD AIR WILL MOVE IN BEHIND THE DEPARTING LOW/OCCLD FNT AS IT
EXITS ERN PA EARLY WED. DEFORMATION SHSN ALONG WITH BLUSTERY WINDS
WILL TRANSLATE INTO A MUCH COLDER DAY OVERALL WITH TEMPS 5-10 DEGS
BLW CLIMO ACROSS WCENT PA. STG CAA AND 6HRLY SFC PRES RISES ON THE
ORDER OF 7-9MB WILL HELP MIX DOWN 25-35KT WNDS AT 850MB WHICH
COULD RESULT IN POWER OUTAGES ACROSS NRN PA WHERE HEAVY ICE
ACCRETION IS EXPECTED.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A BRIEF WARM UP ON THU...THEN THE NEXT FRONT MOVES IN. MAIN
CHANGE FROM YESTERDAY IS THE NEXT STORM MAY BE CLOSER TO THE
COAST. MAIN THING GOING FOR A STORM IS THE MEAN TROUGH POSITION
AND THE LARGE AREA OF REAL COLD AIR WEST OF HUDSON BAY.

DID UP POPS AND SNOW AMTS FOR FRIDAY NIGHT. PRECIPITATION LIKELY
TO BE A MIX OF RAIN AND SNOW ON FRIDAY...AS LOW LEVELS WILL NOT
BE THAT COLD.

OTHERWISE...FCST SIMILAR TO WHAT I HAD YESTERDAY. MAINLY DRY
CONDITIONS FROM LATE SATURDAY INTO NEXT TUE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
INUNDATED WITH FLOODING CONCERNS TONIGHT SO WILL BE SHORT AND
SWEET. LOW CIGS...VSBYS...LLWS AND HEAVY RAIN /FZRA NORTH/ WILL
PERSIST THROUGH AT LEAST THE FIRST HALF OF THE TAF
PERIOD...CREATING DIFFICULT FLYING CONDITIONS.

AS WE PROGRESS TOWARD 12-14Z...THE WINDS WILL TURN WESTERLY
BEHIND THE SFC LOW PASSAGE AND WILL BE STRONG AT 10-15 KTS WITH
HIGHER GUSTS. THE P-TYPE COULD MIX WITH OR CHANGE TO SOME SNOW
SHOWERS OVER THE WESTERN HIGH TERRAIN /KBFD AND KJST/ AFT 09Z...AS
IT TAPERS OFF TO SCT SHSN. MOST LOCATIONS WILL BE DRY OR JUST
RECEIVING LIGHTER PRECIP AFT 14Z.

CONDITIONS IMPROVE SOMEWHAT FOR LATER WED AND EARLY THU. BUT...A
FAST MOVING WEAK STORM SYSTEM BRINGS A CHANCE FOR RAIN AND SNOW
SHOWERS LATER ON THU. A MORE SIGNIFICANT SYSTEM IS POSSIBLE AGAIN
FOR FRI INTO SAT.

&&

.HYDROLOGY...
HEAVY RAINFALL AND SNOWMELT WILL LEAD TO SIGNIFICANT RISES ON ALL
RIVERS AND STREAMS THROUGH TONIGHT ACROSS THE SUSQ BASIN. LATEST
GUID FROM THE MARFC SUGGESTS MINOR FLOODING BY THURSDAY ALONG THE
NORTH BRANCH SUSQ AT POINTS LIKE DANVILLE/BLOOMSBURG...JUNIATA
HEADWATERS AS WELL AS SOME LWR MAINSTEM TRIBS.

ATTM...WEST BRANCH/JUNIATA/MAIN STEM SUSQ RVRS ARE EXPECTED TO
CREST AT OR JUST BLW FLOOD STAGE. HOWEVER...RNFL IN EXCESS OF THE
WDSPRD 1.5-2.5 ALREADY FCST WILL CAUSE WIDESPREAD...BUT GENERALLY
MINOR FLOODING EVEN ON THE MAINSTEM RVRS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.
FREEZING RAIN ADVISORY UNTIL 7 AM EST THIS MORNING FOR
PAZ010>012-041-042.
ICE STORM WARNING UNTIL 7 AM EST THIS MORNING FOR PAZ004>006-
037.

&&

SYNOPSIS...DANGELO
NEAR TERM...FITZGERALD
SHORT TERM...STEINBUGL
LONG TERM...MARTIN
AVIATION...ONDREJIK/RXR
HYDROLOGY...
Hazardous weather outlook, Mar 4, 5:36 AM EST, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 AM EST TUE MAR 4 2008

PAZ017>019-024>027-033-034-045-046-049>053-051045-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-SOMERSET-BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
536 AM EST TUE MAR 4 2008

...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ANOTHER LOW PRESSURE AREA WILL LIKELY DEVELOP ACROSS THE DEEP
SOUTH EARLY FRIDAY...THEN MOVE QUICKLY NORTHEAST TOWARD THE MID
ATLANTIC REGION LATE FRIDAY AND FRIDAY NIGHT. THIS STORM COULD
BRING ANOTHER SIGNIFICANT RAIN EVENT...OR WINTRY MIX TO THE
REGION LATE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PLEASE REPORT RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE VIA STANDARD PROCEDURES.

PAZ028-035-036-056>059-063>066-051045-
JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
536 AM EST TUE MAR 4 2008

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ANOTHER LOW PRESSURE AREA WILL LIKELY DEVELOP ACROSS THE DEEP
SOUTH EARLY FRIDAY...THEN MOVE QUICKLY NORTHEAST TOWARD THE MID
ATLANTIC REGION LATE FRIDAY AND FRIDAY NIGHT. THIS STORM COULD
BRING ANOTHER SIGNIFICANT RAIN EVENT...OR WINTRY MIX TO THE
REGION LATE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PLEASE REPORT RAINFALL
TOTALS TO THE NATIONAL WEATHER SERVICE VIA STANDARD PROCEDURES.

PAZ004>006-037-051045-
WARREN-MCKEAN-POTTER-TIOGA-
536 AM EST TUE MAR 4 2008

...ICE STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   ICE STORM WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   ICE STORM WARNING.
   FLOOD WATCH.

ANOTHER LOW PRESSURE AREA WILL LIKELY DEVELOP ACROSS THE DEEP
SOUTH EARLY FRIDAY...THEN MOVE QUICKLY NORTHEAST TOWARD THE MID
ATLANTIC REGION LATE FRIDAY AND FRIDAY NIGHT. THIS STORM COULD
BRING ANOTHER SIGNIFICANT RAIN EVENT...OR WINTRY MIX TO THE
REGION LATE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PLEASE REPORT ICE OR
SNOW ACCUMULATION...ALONG WITH RAINFALL TOTALS TO THE NATIONAL
WEATHER SERVICE VIA STANDARD PROCEDURES.

PAZ010>012-041-042-051045-
ELK-CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN-
536 AM EST TUE MAR 4 2008

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   FLOOD WATCH.

ANOTHER LOW PRESSURE AREA WILL LIKELY DEVELOP ACROSS THE DEEP
SOUTH EARLY FRIDAY...THEN MOVE QUICKLY NORTHEAST TOWARD THE MID
ATLANTIC REGION LATE FRIDAY AND FRIDAY NIGHT. THIS STORM COULD
BRING ANOTHER SIGNIFICANT RAIN EVENT...OR WINTRY MIX TO THE
REGION LATE FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PLEASE REPORT ICE
ACCUMULATION...ALONG WITH RAINFALL TOTALS TO THE NATIONAL WEATHER
SERVICE VIA STANDARD PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Mar 5, 12:35 AM EST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1235 AM EST WED MAR 5 2008

PAZ036-063-064-050630-
ADAMS-CUMBERLAND-FRANKLIN-
1235 AM EST WED MAR 5 2008

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND AND
SOUTHEASTERN FRANKLIN COUNTIES THROUGH 130 AM EST...

AT 1232 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
CHAMBERSBURG TO 6 MILES NORTHWEST OF THURMONT MARYLAND TO 4 MILES
SOUTH OF THURMONT MARYLAND...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN OF UP TO ONE INCH IN 30 MINUTES WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR SHIPPENSBURG...WALNUT BOTTOM AROUND 1245
AM...SEVEN STARS...PINE GROVE FURNACE STATE AROUND 100 AM...YORK
SPRINGS...MOUNT HOLLY SPRINGS AROUND 115 AM...WERTZVILLE AND
HOGESTOWN AROUND 130 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 212 AND 233...I-81 BETWEEN
MILE MARKERS 21 AND 59.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 94...STATE ROAD 97.

FORECASTER: LAMBERT
Special weather statement, Mar 5, 12:51 AM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1251 AM EST WED MAR 5 2008

PAZ057-059-065-066-050645-
DAUPHIN-LANCASTER-LEBANON-YORK-
1251 AM EST WED MAR 5 2008

...STRONG THUNDERSTORMS APPROACHING DAUPHIN...WESTERN
LANCASTER...WESTERN LEBANON AND YORK COUNTIES...

AT 1246 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SHIPPENSBURG TO COLLEGE PARK...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR LINEBORO AND WELLSVILLE AROUND 115
AM...HALIFAX AND YORK AROUND 130 AM...SKYLINE VIEW AND
ELIZABETHVILLE AROUND 145 AM.

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 11:15 PM ESTRiver Flood WarningCTPCentre, Union29 hr
Mar 4, 11:15 PM ESTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill43 hr
Mar 5, 1:01 AM ESTRiver Flood WarningCTPHuntingdon32 hr
Mar 5, 1:01 AM ESTRiver Flood WarningCTPCentre, Snyder, Union32 hr
Mar 5, 1:01 AM ESTRiver Flood WarningCTPBlair, Huntingdon16 hr
Mar 5, 1:01 AM ESTRiver Flood WarningCTPBlair, Huntingdon15 hr
Mar 5, 3:26 AM ESTRiver Flood WarningCTPDauphin, Lebanon49 hr
Mar 5, 3:26 AM ESTRiver Flood WarningCTPDauphin56 hr
Mar 5, 3:26 AM ESTRiver Flood WarningCTPPerry18 hr
Mar 5, 3:26 AM ESTRiver Flood WarningCTPCumberland50 hr
Mar 5, 3:26 AM ESTRiver Flood WarningCTPLancaster, York13 hr
Mar 5, 4:06 AM ESTRiver Flood WarningCTPClinton13 hr
Mar 5, 4:06 AM ESTRiver Flood WarningCTPColumbia31 hr
Mar 5, 4:06 AM ESTRiver Flood WarningCTPColumbia, Montour, Northumberland31 hr
Mar 5, 9:26 AM ESTRiver Flood WarningCTPHuntingdon, Juniata, Mifflin11 hr
Mar 5, 2:51 PM ESTRiver Flood WarningCTPCumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more28 hr
Mar 5, 4:05 PM ESTRiver Flood WarningCTPLancaster, York43 hr

Nearby

River Flood Warnings in Pennsylvania, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.